# SDR 95ZZZX4096

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N397AL
- Make and model: Bell 412
- Aircraft serial: 36012
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 212060901203
- Condition: Corroded
- Location: Straps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF ENGINE SERVICE DECK, FOUND THE STRAPS ON UPPER FIREWALL WHERE THE AIR MANAGEMENT SYSTEM BOLTS ON, HAD SEVERE CORROSION.  CAUSED BY ALUMINUM BEING SANDWICHED BETWEEN STAINLESS STEEL.  SUSPECT CAUSED DISSIMILAR METAL CORROSION.
